A class of linear operators in a Banach space. II
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1976), pp. 29-36
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_5_a2,
author = {I. Ya. Guberman},
title = {A~class of linear operators in {a~Banach} {space.~II}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {29--36},
year = {1976},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_5_a2/}
}
I. Ya. Guberman. A class of linear operators in a Banach space. II. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1976), pp. 29-36. http://geodesic.mathdoc.fr/item/IVM_1976_5_a2/